# SDR AALA202505134613

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 68,092 hours, 28,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AGENT REPORTS L1 DOOR DIFFICULT TO OPEN AND CLOSE FROM EXTERNAL HANDLE. FOUND UPPER GUIDE ARM AND DOOR STOPS OUT OF ADJUSTMENTS. ADJUSTED BOTH UPPER GUIDE ARM (AALA202505130126) AND DOOR STOPS (AALA202505134613). OPERTIONAL CEHCK GOOD. PER AMM 52-11-00.
